# SDR FDEA201011124368

- Difficulty date: November 12, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545813
- Condition: Corroded
- Location: Bs 970-990 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE EXTERIOR FUSELAGE, INCLUDING SHEARED RIVET HEAD STA 990 - STA 970 STR 28L. CUTOUT DAMAGED SKIN DIM: 12 1/2" X 1 7/8 IAW SRM 53-30-3 FIG 3 AND 53-30-2 FIG 2.  FABRICATED REPAIR DOUBLER AND FILLER FROM 2024 T3 .125" DIM 24 1/2" X 10 3/4" AND 12 1/2   X 1 1/2 IAW B727 SRM 53-30-3 FIG 3 AND 53-30-2 FIG 2. INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-30-3 FIG 3 AND 51-30-2 REV 103.
